# SDR CALA0600250

- Difficulty date: July 10, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 25,180 hours, 8,124 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2280
- Condition: Buckled
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT PRESSURE BULKHEAD OIL CANNED AT 11 O'CLOCK POSITION, ZONE 2, BS 1016.  AN INTERIM REPAIR WAS PERFORMED IAW ECRA 5311-01261.  A DIP WAS INITIATED TO ACCOMPLISH PT 2A INSPECTION AFTER 49K FLIGHT CYCLES, BUT BEFORE 50K FLIGHT CYCLES, AND ACCOMPLISH PART 2B INSP EVERY 4000 FLT CYCLES AFTER ACCOMP OF PART 2A, ACCOMP PART 2C INSPS EVERY 24K FLT CYCLES AFTER ACCOMPLISHMENT OF PART 2A.
